# SDR REXA2019061220856

- Difficulty date: May 22, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R31111
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23R HAS CORROSION BETWEEN FRAMES 319.70 AND 310, IN THE FWD E & E BAY.  REPAIRED IAW EA CRJ 253-08988 REV IR AAR SM 107
